# SDR DALA2021101306266

- Difficulty date: October 9, 2021
- Submitted: October 13, 2021
- Operation: Air carrier
- Aircraft: N915DU
- Make and model: Boeing 737*
- Aircraft serial: 62783
- Aircraft time: 8,084 hours, 3,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7811626) DURING INSPECTION FOUND DAMAGE TO LEFT AFT FUSELAGE DEEP GOUGE BETWEEN STA 807 AND STA 827. IN BETWEEN STRINGER S-23L AND S24L. PERFORMED REPAIR PER ERA 594662-14 REV "0".
